# SDR 95ZZZX954

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1740W
- Make and model: Beech G33
- Aircraft serial: CD1302
- Engine: Cont IO520BB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 6419311075
- Condition: Broken
- Location: Nr 2 Cylinder
- Part time: 129 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, AN OIL LEAK WAS NOTED BETWEEN THE NR 2 CYLINDER AND THE OIL COOLER.  FURTHER INSPECTION REVEALED LOWER AFT THROUGH-BOLT BROKEN APPROXIMATELY ONE-THIRD ITS LENGTH.  REPLACEMENT BOLT WAS A SLIGHTLY DIFFERENT DESIGN.  ENGINE TIME SINCE FACTORY REBUILD, 128.64.
